American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ben Andrews and Julie Clutterbuck. Proof of the fundamental gap conjecture. J. Amer. Math. Soc. 24 (2011) 899-916. MR 2784332.
Abstract, references, and article information   
View Article: PDF

[2] Lei Ni. A monotonicity formula on complete Kähler manifolds with nonnegative bisectional curvature. J. Amer. Math. Soc. 17 (2004) 909-946. MR 2083471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1